Aa
A
A
Close
Avatar_universal
Legs shake when I descend stairs
For the last 2 months or so my legs shake as I walk down stairs, sit down, stand up, stretch, and even when I am sitting on the floor.  

Perhaps unrelated, I have been experiencing "buzzing" in my head when I am trying to fall asleep.  It isn't painful, but a little unsettling.  

I am currently taking spironolactone for acne, bupropion for depression, chantix to quit smoking, and claritin for allergies.

Thanks!!
Cancel
1 Answers
Page 1 of 1
Avatar_universal
You have emotions in your stomach that you can't get out and it messed up your nervous system. You need to somehow stop thinking about what happened to you. All the negative emotions are in stomach. Do you have strange stomach sensations (like butterflies, or sometimes even good feelings)? Can you feel sinuses when you breathe in (like they are too sensitive)? Do you have issues with throat (sometimes can't speak) and something like panic attacks, but only when you are near certain people?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Legs shake when I descend stairs
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
562511_tn?1285907760
Blank
Karen99
CA
Avatar_m_tn
Blank
Ball123